# SDR MASA200600242

- Difficulty date: January 28, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 7,229 hours, 5,382 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Warning Light
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YAW DAMP 2 INOP CAUTION MESSAGE.  MX RESET SYSTEM.  OPS CHECK GOOD.
